# SDR HEEA0011563

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 501145301
- Condition: Defective
- Location: Cockpit Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSING NR2 PITCH TO KICK IN FLIGHT.
